# SDR HNAA2013070500391

- Difficulty date: July 5, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 47,273 hours, 55,001 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PLASTIC BURNING ODOR EMITTING IN FORWARD CABIN AREA.  INSPECTED ACFT WITH NO DEFECTS OR ODOR NOTED.  OK FOR SERVICE.
